The Nightmare that is Cymbalta

16 Aug

orig. published 11/12/10

I can feel my whole body throbbing, the pressure in my head is so bad that I
feel like I might explode, I wish the fog in my head would lift and go away so I
could focus again on what I need to do, its almost like having an out of body
experience without leaving my body and with the pain that I feel I wish I would
just leave my boy already.
The horror that is Cymbalta withdrawal is a pain
that I would never wish on my worst enemy and I would never suggest that anyone
take this god forsaken medicine if for no other reason than it is addictive in a
way that narcotics aren’t and you will pray to die when you try to stop taking
it.
I have been weaning myself off of my Cymbalta because, even with
insurance, too expensive for me to take, at least that is the story that I have
been trying to convince myself of this whole time, but it seems that what I
thought it wasn’t doing anything toward it really was.  Today I think has been
the worst of the days since I stopped taking it, I have been completely off of
it for just over a week now, I have one pill left, sort of like an alcoholic
with that bottle in the back of the cabinet, I am praying now that somehow that
one pill can find its way into my hand right now because this is the worst day I
have had yet.
I can’t stop crying and then for no reason at all I stop, my
head is throbbing, my chest is throbbing, my feet itch uncontrollably, my skin
tingles, it has taken me forever to just write this I can’t focus, I feel like
my head is filled with cotton soaked in chloroform and all I want to do is
sleep, I don’t have any desire to do anything but sleep, like sleep forever
almost, I didn’t even want to get out of bed this morning, I over slept because
of it.  These things have been going on for a while, it just seems amplified
1000 times today and there is so much more, like the panic and paranoia just to
name a few.
To those who have successfully beaten Cymbalta, my hats off to
you, please let me know how you did it, to those who have yet to beat it, I am
right there with you, I feel you pain, if you are thinking about taking this
medicine for anything, don’t, it was the worst mistake of my life.  I only hope
that when I go to the doctor this next week she can agree to change me to a
different medicine and all of this will finally stop, until then I continue to
pray to the almighty that he help me though this to the other side.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: